Couldn't find what you looking for?

TRY OUR SEARCH!

So to start off my girl and I had sex two days before her expected period. We were kinda of going at it and I ejaculated about three times or maybe it was orgasms :). Well anyway I looked and the condom was broke. :/ We had sex around 6 - 7 PM and she took Plan B about between 11 - 12 lunchtime the next day (Yesterday, which is about 17-18 hours). She also vomited about 4 hours later after taking the pill. Today is her expected period and she didnt get it. Was it mostly likely Plan B doing it? Because We basically know that Plan B is like a hyped up hormone pill. I've been looking into ovulation with her and for the past five months she's had her period on the 4th. I know you can get pregnant anytime of the month but theres less of a chance after the ovulation period. (Correct me is I'm wrong) I was looking online for most of this stuff and kept getting mixed anwsers from every post I read and was really confused.

And when I did ejaculate inside her some of it looked watery and clear and it slipped out onto the floor and her underwear. She told me that it wasn't hers because she knew what hers felt and looked like but I'm still a little skeptical. Also, last night (Same Day as Plan B) she had a thick, white discharge and she said felt weird coming out.

Any Advice would help and is much Appreciated

Thank You

Loading...

If she took a plan b pill then there is nothing you should be worried about regarding unwanted pregnancy. I mean, you could even ejaculate inside of her completely but if she takes this pill she will not stay pregnant. This pill works up to 5 days (120 hours) from the intercourse so you are fine.

The symptoms she is experiencing are all related to the pill. Taking plan b pill has its side effects like : nausea, vomiting, dizziness, fatigue, menstrual changes, irregular cycle, abdominal pain. So , like I said its probably because of the pill. Just think about how big of a drug something must be in order to end pregnancy at early stage. All in all, It is very unlikely that she is pregnant.

Reply

Loading...

Thanks, that makes me a little more relieved. She's also says she feeling a little bloated and certain parts on her abs feel weird. She is having intense abdominal pain at night though and vomiting a bit, then craving thirst. Plan B mimics signs of PMS and Pregnancy right? And she's been getting randomly depressed and crying. Im assuming its from the pill because of the large amount or hormones going through her.
Reply

Loading...